Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Errata: The stability of smoothing by least squares


Author: H. S. Wilf
Journal: Proc. Amer. Math. Soc. 17 (1966), 542
MSC: Primary 41.99
DOI: https://doi.org/10.1090/S0002-9939-1966-0190604-6
Original Article: Proc. Amer. Math. Soc. 15 (1964), 933-937.
MathSciNet review: 0190604
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.99

Retrieve articles in all journals with MSC: 41.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0190604-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society